`a`
The Journal of Geometric Mechanics (JGM)
 

Volume 3,Number 3,     September 2011

1

Infinitesimal gauge symmetries of closed forms    Pages : 277 - 312

Olivier Brahic

 Abstract       References       Full Text      Related Articles

2

Euler equations on a semi-direct product of the diffeomorphisms group by itself    Pages : 313 - 322

Joachim Escher,  Rossen Ivanov and Boris Kolev

 Abstract       References       Full Text      Related Articles

3

Killing's equations for invariant metrics on Lie groups    Pages : 323 - 335

Firas Hindeleh and Gerard Thompson

 Abstract       References       Full Text      Related Articles

4

Integrable Euler top and nonholonomic Chaplygin ball    Pages : 337 - 362

Andrey Tsiganov

 Abstract       References       Full Text      Related Articles